# SDR N6WA2022031701

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10282
- Aircraft time: 30,772 hours, 21,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: K198
- Condition: Inoperative
- Location: Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ON STATUS MSG IN FLIGHT. R&R RELAY K198 IAW CRJ AMM 33-51-19. OPS CHECK GOOD.
